# SDR CA980908019

- Difficulty date: August 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Gulstm AA5A
- Engine: Lyc O320E2G
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Nut
- Part number: MS21069L4
- Condition: Cracked
- Location: Horiz Stab
- Part time: 1,439 hours
- Component: 5302050501
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AIRCRAFT DAMAGED IN LANDING ACCIDENT.  WHEN HORIZONTAL STABILIZER WAS BEING REINSTALLED AFTER REPAIR, A BOLT WOULD NOT REACH PROPER TORQUE.  HORIZONTAL STABILIZER WAS REMOVED AND IT WAS FOUND THAT 4 OF THE 8 FRONT SPAR ANCHOR NUTS WERE CRACKED.
